# SDR CA960507013

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Condition: Chafed
- Location: Lt - Rt Gen
- Component: Lucas, 23088002A
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, I, J
- Precautionary procedure: L

## Discrepancy

(CAN)ON APPROACH, AND DURING GEAR SELECTION, BOTH #1 AND #2 DC GENERATOR ANNUNCIATORS FLASHED FOLLOWED BY AUXILIARY INVERTER, RUDDER FULL PRESSURE, GPWS #1 STALL WARN WITH HORN, AND THE MASTER WARNING AND  CAUTION LIGHTS FLICKERING. OFF FLAGS ALSO CYCLING ON PILOTS INSTRUMENTS. INSPECTION FOUND GENERATOR FIELD WIRES ON BOTH LEFT AND RIGHT SIDES CHAFING ON ENGINE STRUTS.
